Alert archive / Ohio / Flash Flood Warnings in 2010

Flash Flood Warning 11, NWS Cleveland, OH

July 24, 2010Wyandot County, Ohio

NWS Cleveland, OH issued this flash flood warning at Jul 24, 2010, 8:35 PM EDT for Wyandot County, Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2010, 8:35 PM EDT (00:35 UTC)
Expired
Jul 25, 2010, 2:30 AM EDT
In force
6 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

County Wyandot County, OH

The radar

The Cleveland radar (KCLE), 143 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2099 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WGUS51 KCLE 250035
FFWCLE
OHC175-250630-
/O.NEW.KCLE.FF.W.0011.100725T0035Z-100725T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
835 PM EDT SAT JUL 24 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WYANDOT COUNTY IN NORTHWEST OHIO...
  THIS INCLUDES THE CITY OF UPPER SANDUSKY...

* UNTIL 230 AM EDT

* AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN BETWEEN 1 AND 2 INCHES OVER THE WARNED AREA. ANOTHER    
  ONE TO TWO INCHES OF RAIN MAY FALL THROUGH THE EVENING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHARTON...
  NEVADA AND KIRBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4090 8350 4091 8348 4092 8347 4093 8311
      4070 8311 4070 8329 4069 8330 4069 8348
      4088 8351

$$

KIELTYKA
2 follow-up statements
491 
WGUS71 KCLE 250225
FFSCLE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 PM EDT SAT JUL 24 2010

OHC175-250630-
/O.CON.KCLE.FF.W.0011.000000T0000Z-100725T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT OH-
1025 PM EDT SAT JUL 24 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WYANDOT COUNTY UNTIL 230
AM EDT...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVIEST RAIN HAS MOVED OUT OF THE COUNTY. ADDITIONAL 
RAINFALL OVERNIGHT SHOULD BE LESS THAN AN INCH. SOME FLOODING WAS 
OCCURRING SOUTHEAST OF UPPER SANDUSKY IN ANTRIM TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

&&

LAT...LON 4090 8350 4091 8348 4092 8347 4093 8311
      4070 8311 4070 8329 4069 8330 4069 8348
      4088 8351

$$

KIELTYKA
839 
WGUS71 KCLE 250632
FFSCLE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
232 AM EDT SUN JUL 25 2010

OHC175-250645-
/O.EXP.KCLE.FF.W.0011.000000T0000Z-100725T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT OH-
232 AM EDT SUN JUL 25 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WYANDOT COUNTY HAS
BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. SCATTERED SHOWERS AND 
THUNDERSTORMS WILL CONTINUE OVERNIGHT BUT THE THREAT FOR FLASH 
FLOODING HAS ENDED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4090 8350 4091 8348 4092 8347 4093 8311
      4070 8311 4070 8329 4069 8330 4069 8348
      4088 8351

$$

WCR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 7:53 PM EDT, 42 minutes earlier.

Area forecast discussion, Jul 24, 7:53 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT SAT JUL 24 2010

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT INTO SUNDAY
MORNING. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT LATER SUNDAY
THROUGH TUESDAY. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH
THE REGION THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
CONVECTION HAS REACHED SOMEWHAT OF A LULL THIS AFTERNOON...BUT IS
EXPECTED TO PICK UP AGAIN BY LATE THIS AFTERNOON AND INTO TONIGHT.
CU DEVELOPMENT IS SEEN ON SATELLITE PICTURES FROM LAKE ERIE INTO
NORTHWEST OHIO. THE CU IS ASSOCIATED WITH AN AREA OF CONVERGENCE
AND PREFRONTAL TROF...AND SHOULD BE THE FOCUS FOR THUNDERSTORM
INITIATION THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE TO INCREASE THROUGH THE OVERNIGHT HOURS AS MOISTURE
INCREASES ALONG AND AHEAD OF THE COLD FRONT. SEVERE THUNDERSTORMS
REMAIN POSSIBLE WITH CAPES 2500-3500 J/KG...ESPECIALLY EARLY
TONIGHT. THE FRONT IS EXPECTED TO REACH THE SOUTH SHORE OF LAKE
ERIE BY 6 AM. WILL KEEP HEAT ADVISORY THROUGH 8 PM WITH HEAT
INDICIES CONTINUING FROM AROUND 100 TO 103 BEFORE SUNSET.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE COLD FRONT WILL CONTINUE MOVING SOUTH...AND SHOULD BE OUT OF
THE CWA BY NOON. WILL KEEP LIKELY POPS EARLY ACROSS SOUTHERN AND
EASTERN AREAS...TAPERING TO CHANCE IN THE NORTHWEST. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT...BRINGING COOLER AND LESS HUMID
CONDITIONS THROUGH MONDAY NIGHT. THE HIGH WILL DRIFT EAST ON
TUESDAY...BRINGING A RETURN TO SOUTHERLY FLOW AND WARMER TEMPS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
RATHER LARGE TIMING DIFFERENCES IN THE MODELS WITH A COLD FRONT
MOVING THROUGH DURING THE MIDDLE PART OF THE WEEK. SIDED WITH THE
SLOWER ECMWF/NAEFS/HPC SOLUTIONS ATTM. THIS RESULTS IN CHANCE POPS
WEDNESDAY THROUGH THURSDAY. KEPT SLIGHT CHANCE TO LOW CHANCE POPS
THURSDAY NIGHT...ALTHOUGH IF THE FRONT IS MORE PROGRESSIVE THESE
MAY BE ABLE TO BE DROPPED IN LATER FORECASTS. HIGH PRESSURE BUILDS
BACK IN FOR THE END OF THE WEEK INTO THE BEGINNING OF THE
WEEKEND.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
MULTIPLE SHOWER/THUNDERSTORM EVENTS POSSIBLE UNTIL THE COLD FRONT
SLIDES THROUGH SUNDAY MORNING. MVFR CEILINGS/VSBY LIKELY FOR AN
HOURS OR SO WITH ANY OF THE STORMS WITH BRIEF IFR VSBY FOR S SHORT
TIME WITH THE HEAVIER STORMS.

SHOWERS/STORMS WILL CONTINUE ALONG THE PREFRONTAL TROUGH ACROSS
NORTHEAST OHIO THIS EVENING. THE NEXT BATCH OF SHOWERS AND STORMS
COMING OUT OF INDIANA WILL LIKELY AFFECT KFDY AND KMFD EARLY
TONIGHT. NOT SURE HOW MUCH FARTHER EAST THEY WOULD MAKE IT.
ADDITIONAL SHOWERS/STORMS MAY DEVELOP EARLY SUNDAY MORNING AHEAD
OF THE ACTUAL COLD FRONT WHICH WILL SAG SOUTH ACROSS THE AREA
SUNDAY MORNING. MVFR CEILINGS WILL LIKELY DEVELOP BEHIND THE COLD
FRONT FOR A FEW HOURS SUNDAY MORNING AND EARLY AFTERNOON... THEN
CLEARING SHOULD PROGRESS FROM NORTHWEST TO SOUTHEAST.

.OUTLOOK...POSSIBLE MVFR FOG MONDAY THROUGH WEDNESDAY MORNINGS.
NON-VFR THURSDAY FOR THUNDERSTORMS.

&&

.MARINE...
WINDS OVER THE LAKE WILL CONTINUE IN THE 10 TO 20 KNOTS FROM THE
SOUTHWEST. THERE IS A WINDOW OF STRONGER WINDS AHEAD OF THE FRONT
THIS EVENING BUT BELIEVE THEY WILL REMAIN UNDER 25 KNOTS. THE COLD
FRONT WILL SLIDE ACROSS LAKE ERIE BY SUNRISE WITH NORTHWESTERLY
WINDS IN ITS WAKE. WAVES WILL INCREASE TO AT LEAST 2 TO 4 FEET AND
WILL HAVE TO WATCH FOR A SORT LIVED SMALL CRAFT ADVISORY IF WINDS
ARE SLIGHTLY HIGHER THAN EXPECTED.

HIGH PRESSURE WILL THEN SETTLE OVER LAKE ERIE BY MONDAY THEN SLIDE
EAST OF THE MIDDLE ATLANTIC COAST BY WEDNESDAY. THIS WILL ALLOW A
SOUTHERLY WIND TO RETURN. A WARM FRONT WILL LIFT ACROSS THE LAKE
WEDNESDAY NIGHT. THE NEXT AREA OF LOW PRESSURE WILL MOVE ACROSS
ONTARIO ON THURSDAY AND WILL DRAG A COLD FRONT ACROSS THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...KOSARIK
MARINE...MULLEN
Hazardous weather outlook, Jul 24, 6:28 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
628 PM EDT SAT JUL 24 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-252230-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-
628 PM EDT SAT JUL 24 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE TODAY AND TONIGHT.
THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>145-162>169-252230-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
628 PM EDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-252230-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
628 PM EDT SAT JUL 24 2010

...SEVERE THUNDERSTORM WATCH 530 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ146>149-PAZ001>003-252230-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
628 PM EDT SAT JUL 24 2010

...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 24, 7:11 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 E STREETSBORO         41.24N 81.31W
07/24/2010                   PORTAGE            OH   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN BY THUNDERSTORM WINDS NEAR RT
            303 AND DIAGONAL ROAD.

&&

KING
Local storm report, Jul 24, 7:17 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
717 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     6 SE RAVENNA            41.10N 81.16W
07/24/2010                   PORTAGE            OH   TRAINED SPOTTER

            TOP TAKEN OFF SILO IN DIAMOND OHIO.

&&

KING
Local storm report, Jul 24, 7:29 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
729 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     LORDSTOWN               41.17N 80.85W
07/24/2010  M63 MPH          TRUMBULL           OH   TRAINED SPOTTER

&&

KING
Local storm report, Jul 24, 7:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     HIRAM                   41.31N 81.14W
07/24/2010                   PORTAGE            OH   PUBLIC

            TREES REPORTED DOWN BY THUNDERSTORM WINDS.

0720 PM     TSTM WND DMG     BROOKFIELD CENTER       41.24N 80.56W
07/24/2010                   TRUMBULL           OH   PUBLIC

            SEVERAL LARGE BRANCHES DOWN BY THUNDERSTORM WINDS.

&&

KING
Local storm report, Jul 24, 8:00 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
800 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     STOW                    41.18N 81.44W
07/24/2010                   SUMMIT             OH   PUBLIC

            SEVERAL LARGE BRANCHES DOWN BY THUNDERSTORM WINDS.

&&

KING
Local storm report, Jul 24, 8:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
822 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     3 NNE HUBBARD           41.20N 80.54W
07/24/2010                   TRUMBULL           OH   PUBLIC

            TREES DOWN NEAR MASURY.

0756 PM     TSTM WND DMG     WADSWORTH               41.02N 81.73W
07/24/2010                   MEDINA             OH   PUBLIC

            LARGE BRANCHES DOWN.

&&

KOSARIK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:07 PM EDTAreal Flood AdvisoryCLEAshland, Crawford, Hancock, Marion, Richland, Wyandot6 hr
Jul 24, 8:22 PM EDTAreal Flood AdvisoryCLEMahoning, Medina, Portage, Stark, Summit, Trumbull and 1 more6 hr
Jul 24, 8:58 PM EDTFlash Flood WarningCLECrawford6 hr
Jul 24, 9:25 PM EDTAreal Flood AdvisoryCLEMarion, Morrow5 hr
Jul 24, 9:41 PM EDTAreal Flood AdvisoryCLEHolmes4 hr

Nearby

Flash Flood Warnings in Ohio, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.